# SDR N6WA20140126004

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,413 hours, 8,270 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT CAUTION MESSAGE.  OPENED RT EMERGENCY EXIT, CLEANED SWITCHES & REINSTALLED EMERGENCY EXIT, MESSAGE CLEARED IAW AMM 52-21-00.
